# SDR SWAA2019052132906

- Difficulty date: April 29, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK UPPER STRINGER U-8 CRACKED BETWEEN RIBS 19 AND 20.  REPAIRED STRINGER PER SWA EA.
